MathSciNet Relay Station
MathSciNet bibliographic data
MR1469441 (99f:53051) 53C30 (53C21)
Wilking, Burkhard The normal homogeneous space $({\rm SU}(3)\times {\rm SO}(3))/{\rm U}\sp \bullet (2)$ has positive sectional curvature. Proc. Amer. Math. Soc. 127 (1999), no. 4, 1191–1194.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement